MathSciNet Relay Station
MathSciNet bibliographic data
MR644018 (83e:28012) 28D05 (10K10 58F11 58F18)
Masur, Howard Interval exchange transformations and measured foliations. Ann. of Math. (2) 115 (1982), no. 1, 169–200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement